American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A17) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] D. Burns, N. Levenberg, S. Ma’u and Sz. Révész. Monge-Ampère measures for convex bodies and Bernstein-Markov type inequalities. Trans. Amer. Math. Soc. 362 (2010) 6325-6340. MR 2678976.
Abstract, references, and article information   
View Article: PDF

[2] Feng Dai. Characterizations of function spaces on the sphere using frames. Trans. Amer. Math. Soc. 359 (2007) 567-589. MR 2255186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Tamás Erdélyi and Harvey Friedman. The number of certain integral polynomials and nonrecursive sets of integers, Part 1. Trans. Amer. Math. Soc. 357 (2005) 999-1011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Borislav Karaivanov, Pencho Petrushev and Robert C. Sharpley. Algorithms for nonlinear piecewise polynomial approximation: Theoretical aspects. Trans. Amer. Math. Soc. 355 (2003) 2585-2631. MR 1975391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] G. Kyriazis and P. Petrushev. New bases for Triebel-Lizorkin and Besov spaces. Trans. Amer. Math. Soc. 354 (2002) 749-776. MR 1862566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] T. Bloom and N. Levenberg. Capacity convergence results and applications to a Berstein-Markov inequality. Trans. Amer. Math. Soc. 351 (1999) 4753-4767. MR 1695017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Weiyu Chen. Some inequalities of algebraic polynomials with nonnegative coefficients . Trans. Amer. Math. Soc. 347 (1995) 2161-2167. MR 1273483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Weiyu Chen. On the $L\sp 2$ inequalities involving trigonometric polynomials and their derivatives . Trans. Amer. Math. Soc. 347 (1995) 1753-1761. MR 1254834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Peter Borwein, Tamás Erdélyi and John Zhang. M\"untz systems and orthogonal M\"untz-Legendre polynomials . Trans. Amer. Math. Soc. 342 (1994) 523-542. MR 1227091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. Frappier, Q. I. Rahman and St. Ruscheweyh. New inequalities for polynomials . Trans. Amer. Math. Soc. 288 (1985) 69-99. MR 773048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] H. N. Mhaskar and E. B. Saff. Extremal problems for polynomials with exponential weights . Trans. Amer. Math. Soc. 285 (1984) 203-234. MR 748838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] W. E. Milne. On the maximum absolute value of the derivative of $e\sp {-x\sp 2}p\sb n(x)$ . Trans. Amer. Math. Soc. 33 (1931) 143-146. MR 1501580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1